# SDR DALA2023053004316

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 EROSION ACCESS PANEL 575BB AROUND HOLE ON LH WING. CORRECTIVE ACTION: EVALUATED ACCESS PANEL 575BB AND FOUND OUT ALLOWABLE DAMAGE LIMITS AS PER A330 SRM 57-53-37-283-001. ER/A 608664-14 NO LONGER REQUIRED DUE TO ACCESS PANEL HAS BEEN REPLACED. THE ACCESS PANEL HAS BEEN REPLACED AND INSTALLATION PROCEDURES WAS COMPLETED. (2788875)
